It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-01-2005, 12:23 PM   #1
Member
 
Join Date: Jun 2002
Posts: 97
Bulldog5 HB User
Question dryness above lips

I have been on retin-a micro for about 4 months now and about 2 months into it or so it started getting really dry in the area between my lips and nose and also on the sides of my lips. It stopeed after putting moisturizer and whatnot on it and it started up a few weeks ago and has been consistently dry since. I don't even put medication on that area so I don't know why. I tried moisturizing it, put lip balm on it, and vasoline, but it is still dry and I lick it because its dry and it turns all red and it looks like I have clown lips. What should I do?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sinus dryness and inflammation tigger67 Sinus Problems 5 09-22-2009 03:16 PM
swelling and vagina dryness pbritney Sexual Health - Women 1 03-12-2008 01:22 AM
Off & on vaginal dryness & frequent urination--help! colleen617 Menopause 21 12-06-2007 09:39 PM
The wonders of Accutane...and how to control the dryness. MissyMeg05 Acne 0 09-29-2007 08:49 AM
peeling lips/dryness Soar Skin Problems 0 04-22-2006 03:38 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!